# SDR DALA2023061604905

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE UPPER BEAM AFTER CORNER AT CABIN PAX L1 DOOR. SUMMARY OF NRC 00128: ANGLE UPPER BEAM AFTER CORNER AT CABIN PAX L1 DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7, REPAIR 7. (LP #2819045)
